Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain Nika

Posted by LynneDa on May 27, 2004, at 13:39:51

In reply to Re: Weight gain, posted by Nika on May 27, 2004, at 13:16:43

Nika - Thank you for your response, it's good to know others have experienced the weight gain and increased appetite (not that I'm happy you did, just that misery loves company!). It's just not like my pre-med self, so I feel there has to be a correlation, despite what my doc says!

I just ordered some Pilates tapes, so it's good to hear how well you feel it works. I need toning for sure, but I do wonder if I will ever lose that little belly either!!

In terms of your therapist suggesting you increase, I am doing 20mg just in the 10 days before my period - my worst time - and then 10mg the rest of the month. He said it wouldn't confuse or harm my body to go up and down since I've been on it for awhile now. I did do a 10/20 every other day before going down to 10mg. If you feel the need to increase due to your symptoms, maybe that would be an option for you.

Good luck, take care!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Oh my god, does Lexapro make you gain weight! I've been taking 10 mg a day for over a year and a half, and in the last year I've gained a solid TEN POUNDS. It's not going anywhere. The crazy periods I knew/felt were from the drug, and my therapist suggested upping the dosage--but admitted to being at a loss for a "good" suggestion. BUT ABOUT THOSE TEN POUNDS! The only thing that seems to help me maintain is rigorous diet and exercise. Pilates workouts have been phenomenal for all over toning, but I've got this little egg of a belly I can't seem to shake. Yoga's great for flexibility, but pilates helps build muscles so I at least LOOK more fit. I find going into these warmer months, snacking on predominately fruit really helps, too. You seem to develop quite the appetite as well.
> --Nika


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040527/msgs/351157.html